Tokyo Journal of Mathematics

Extremal Elliptic Fibrations and Singular $K3$ Surfaces

Khac-Viet NGUYEN

Full-text: Open access

Article information

Source
Tokyo J. of Math., Volume 22, Number 2 (1999), 415-424.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270041447

Digital Object Identifier
doi:10.3836/tjm/1270041447

Mathematical Reviews number (MathSciNet)
MR1727884

Zentralblatt MATH identifier
0960.14006

Citation

NGUYEN, Khac-Viet. Extremal Elliptic Fibrations and Singular $K3$ Surfaces. Tokyo J. of Math. 22 (1999), no. 2, 415--424. doi:10.3836/tjm/1270041447. https://projecteuclid.org/euclid.tjm/1270041447


Export citation